Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Displacement ranks of a matrix


Authors: T. Kailath, S.-Y. Kung and M. Morf
Journal: Bull. Amer. Math. Soc. 1 (1979), 769-773
MSC (1970): Primary 15A09, 47A65, 47B35, 45L05
MathSciNet review: 537629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Thomas Kailath, Some new algorithms for recursive estimation in constant linear systems, IEEE Trans. Information Theory IT-19 (1973), 750–760. MR 0363565 (50 #16003)
  • 2. M. Morf, G. S. Sidhu and T. Kailath, Some new algorithms for recursive estimation in constant, linear, discrete-time systems, IEEE Trans. Automatic Control AC-19 (1974), 315-323.
  • 3. M. Morf, Fast algorithms for multivariate systems, Ph.D. Dissertation, Stanford University, Stanford, Calif., 1974.
  • 4. Thomas Kailath, Lennart Ljung, and Martin Morf, Generalized Kreĭn-Levinson equations for efficient calculation of Fredholm resolvents of nondisplacement kernels, Topics in functional analysis (essays dedicated to M. G. Kreĭn on the occasion of his 70th birthday), Adv. in Math. Suppl. Stud., vol. 3, Academic Press, New York-London, 1978, pp. 169–184. MR 538019 (82m:45003)
  • 5. I. C. Gohberg and I. A. Fel′dman, Convolution equations and projection methods for their solution, American Mathematical Society, Providence, R.I., 1974. Translated from the Russian by F. M. Goldware; Translations of Mathematical Monographs, Vol. 41. MR 0355675 (50 #8149)
  • 6. T. Kailath, A. Vieira, and M. Morf, Inverses of Toeplitz operators, innovations, and orthogonal polynomials, SIAM Rev. 20 (1978), no. 1, 106–119. MR 0512865 (58 #23722)
  • 7. Alfred V. Aho, John E. Hopcroft, and Jeffrey D. Ullman, The design and analysis of computer algorithms, Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1975. Second printing; Addison-Wesley Series in Computer Science and Information Processing. MR 0413592 (54 #1706)
  • 8. M. Morf, Doubling algorithms for Toeplitz and related equations, IEEE Trans. Information Theory (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A09, 47A65, 47B35, 45L05

Retrieve articles in all journals with MSC (1970): 15A09, 47A65, 47B35, 45L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14659-7
PII: S 0273-0979(1979)14659-7